# SDR GTIA2017082102147

- Difficulty date: August 21, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 41,218 hours, 19,415 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED DURING CLIMB AROUND 10000 FT, FROM AFT FLT ATT. WE PERF COM PROC + TURNED OFF # 2 PACK. SMELL WENT AWAY UNTIL PARKING AT GATE AND THEN THE SMELL RETURNED EVEN STRONGER.IDENTIFICATION OF THE COST OF CABIN ODORS WAS PERFORMED IAW ISM-05-50-00-810-831-A. ENGINE RUN AND APU TEST WAS PERFORMED. NO ODORS DETECTED.
